MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual
Model Number SIR-10200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
At the very end of the procedure, while flushing through the d-line a few droplets of d5w were noticed escaping through the septum of the d-vial and rolling over the edge.Nothing escaped the siros system and after surveying and conducting the post procedure measurements there was almost no residual and over 100% of the written directive was delivered.Whatever malfunction occurred it didn't happen until we were done delivering the y90 spheres but had this happened earlier in the procedure it may have been a different story.I took a short video of the incident to better explain what happened and can provide it if necessary.
 
Additional Manufacturer Narrative
There was no reported death or serious injury to the patient and they received their full dose.The device was returned to sirtex for investigation and the event was not replicated.A batch record review was performed and no discrepancies were found.A retrospective mdr has been filed out of an abundance of caution due to the potential for serious injury should the full dose not be able to be administered.

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22873293
Report Number3005579300-2025-00009
Device Sequence Number5803103
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public(01)00850014612016(11)230726(17)240726(10)1109047
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2024
Device Model NumberSIR-10200
Device Lot Number1109047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date08/22/2025
Date Device Manufactured07/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown